Loading... Please wait...

4 Causes of Vapers Tongue

Posted by

What is vapers tongue? This is new terminology that is hitting the vaping community, and the symptoms can vary from person to person. The most common side effect is a decrease in the vaper’s ability to taste their favorite e-juices. In fact, their ability to taste just about anything begins to fail considerably. Other symptoms might include small, red bumps or a darkened discoloration appearing on certain areas of the tongue. But don’t worry. It’s not permanent. In the upcoming Friday post, we’ll offer some tips for how to cure this odd condition.

(Courtesy of mtbakervapor.com)

1.  Vaping the same flavor of e-juice too often

Our taste buds like us to “mix things up a bit.” Remember when you were smoking tobacco cigarettes? Once you quit smoking and turned to vaping, your sense of taste and smell likely improved rather quickly. The same diminished sense of taste and smell happens to us when we continuously vape the same e-juice blend.

2.  Dehydration

Smoking tobacco cigarettes suck the water right out of our bodies, and heavy vapers can also experience the same negative effect. A common sign that your body is becoming dehydrated, for any reason, is a white coating appearing on the tongue. For vapers, this substance can take on a darker hue, mimicking the color of your favorite e-juice.

3.  Heavy vaping

Everyone knows that our tongue can do strange things when we are sick, but the condition can quickly worsen for heavy vapers. When we are sick, we also tend to suffer from a stuffy nose, leading us to breathe through the mouth more often, too. Our nasal cavities contain olfactory sensory neurons that give us the ability to distinguish different tastes and smells. When we are sick, these sometimes become infected. Heavy vaping can also cause these neurons to temporarily deactivate.

4.  Mixing medications with vaping

This is not to suggest that you are vaping your medications, but some prescription drugs come with the potential side effects of dry mouth and dehydration. When we combine these medications with heavy vaping practices, the side effects can dramatically increase. Also, radiation treatments sometimes deplete our senses of taste and smell. Be careful when mixing vaping with prescription drugs that include:

  • Beta blockers
  • Blood pressure medications
  • Antidepressants
  • Thyroid medications
  • Lithium
  • ACE inhibitors
  • Arthritis medications

Remember, vaperstongue is usually not a very serious issue. In fact, our taste buds can become temporarily damaged by simply eating spicy foods. Furthermore, many in the community are referring to this condition as “vapers fatigue” because this term sounds far less alarming. Next time you experience vapers tongue, try one of the other delicious flavors of e-juice in our Viscid Collection!

comments powered by Disqus

Sign up for our newsletter

View Cart Go To Checkout